# SDR ASAA2024011747345

- Difficulty date: January 7, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL STA 312 TO 328 LBL 45 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-900ER SRM 51-40-02-0G-0.
